Journal Article

35

B. F. Finkel, Alwyn C. Smith, J. M. Colaw, Lewis Neikirk and G. B. M. Zerr
The American Mathematical Monthly
Vol. 3, No. 11 (Nov., 1896), pp. 285-288
DOI: 10.2307/2969775
Stable URL: https://www.jstor.org/stable/2969775
Page Count: 4

You can always find the topics here!

Topics: Rectangles
Were these topics helpful?

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.